# SDR VNAA202102221111

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 39,279 hours, 29,126 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Aileron Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE TO ELH, THE CA STATED THAT THE AILERON TRIM CIRCUIT BREAKER HAD POPPED. AFTER DISCUSSIONS WITH DISPATCH, THE CREW MADE THE DECISION TO RETURN TO FIELD FOR MAINTENANCE INSTEAD OF POSSIBLY STRANDING AN AIRCRAFT AT THE AIRPORT IN ELH. AN EMERGENCY WAS DECLARED FOR PRECAUTIONARY REASONS DUE TO THE POSSIBILITY OF FLIGHT CONTROL SURFACES HAVING ISSUES. VEHICLES WERE ROLLED IN CLT. FLIGHT LANDED SAFELY AND TAXIED TO THE GATE.  RESET CB F3 ON CBP2 AILERON TRIM AND PERFORMED OPS CK OF THE AILERON TRIM SYSTEM IAW CRJ700 AMM 27-11-00-710-802. OPS CK GOOD. CBP2 F3 DID NOT POP AGAIN
